Academic Journals Database
Disseminating quality controlled scientific knowledge

An inhomogeneous diffusion process model on a half-line with general boundary condition of Feller-Wentzel

ADD TO MY LIST
 
Author(s): B. I. Kopytko | R. Shevchuk

Journal: Carpathian Mathematical Publications
ISSN 2075-9827

Volume: 3;
Issue: 2;
Start page: 88;
Date: 2011;
Original page

ABSTRACT
By means of the methods of classic potential theory the multiplicative operator family is constructed that describes an in homogeneous diffusion process on a half-line with general boundary condition of Feller-Wentzel.
Affiliate Program      Why do you need a reservation system?